Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Experiencing pain in lower stomach area after scrubbing and vacumning. Had acute bout with gout. Pulled muscle?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1832 Questions
Hi I am a large woman in my early 60s. The following day after scrubbing and vacumning I experienced some
pain in my lower stomach area close to the center but somewhat to the left. The week before I had an a cute
bout with gout and I hobbled around with a cane and crutches putting most of my weight on the left side of my
body. I am wondering if I pulled a muscle in that area or is something more serious going on.
Posted Fri, 11 Oct 2013 in Women's Health
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
It is musculoskeletal pain

Detailed Answer:

Thank you for posting in XXXXXXX

As you had pain after work,it could be musculoskeletal pain.

I prescribe skeletal muscle relaxant tablet to my patients with similar complaints.
If the pain does not subside,ultrasound abdomen should be taken to rule out any disease in the abdomen.

Nothing to worry.
It will come down.
Hope, I answered your query.
If you have any doubts, I will clarify further
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor